# SDR CA020726001

- Difficulty date: June 13, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 747433
- Aircraft time: 39,939 hours
- Engine: Pwa PW4056
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 32300541
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING AT FRANCFORT,  NR 2 TIRE DESINTEGARATED,  AND LEFT INBOARD FLAP TRAILING EDGE DAMAGED. NR 1 AND 2 WHEELS CHANGED AND FLAP REPAIRED
